Jovisa Zunic
Jovisa Zunic
Mathematical Institute - Serbian Academy of Sciences
Verified email at mi.sanu.ac.rs - Homepage
Title
Cited by
Cited by
Year
Dominating sets and neighbor elimination-based broadcasting algorithms in wireless networks
I Stojmenovic, M Seddigh, J Zunic
IEEE Transactions on parallel and distributed systems 13 (1), 14-25, 2002
10932002
A new convexity measure for polygons
J Zunic, PL Rosin
IEEE Transactions on Pattern Analysis and Machine Intelligence 26 (7), 923-934, 2004
1542004
A Hu moment invariant as a shape circularity measure
J Žunić, K Hirota, PL Rosin
Pattern Recognition 43 (1), 47-57, 2010
1422010
Internal nodes based broadcasting in wireless networks
I Stojmenovic, M Seddigh, J Zunic
Proceedings of the 34th Annual Hawaii International Conference on System…, 2001
952001
Multigrid convergence of calculated features in image analysis
R Klette, J Žunić
Journal of Mathematical Imaging and Vision 13 (3), 173-191, 2000
702000
On the orientability of shapes
J Zunic, PL Rosin, L Kopanja
IEEE Transactions on Image Processing 15 (11), 3478-3487, 2006
692006
On the maximal number of edges of convex digital polygons included into an m m-grid
DM Acketa, JD Ẑunić
Journal of Combinatorial Theory, Series A 69 (2), 358-368, 1995
651995
Rectilinearity measurements for polygons
J Zunic, PL Rosin
IEEE Transactions on Pattern Analysis and Machine Intelligence 25 (9), 1193-1200, 2003
642003
Measuring elongation from shape boundary
M Stojmenović, J Žunić
Journal of Mathematical Imaging and Vision 30 (1), 73-85, 2008
592008
Measuring linearity of planar point sets
M Stojmenović, A Nayak, J Zunic
Pattern Recognition 41 (8), 2503-2511, 2008
462008
On the number of linear partitions of the (m, n)-grid
DM Acketa, JD Žunić
Information Processing Letters 38 (3), 163-168, 1991
451991
Notes on shape orientation where the standard method does not work
J Žunić, L Kopanja, JE Fieldsend
Pattern Recognition 39 (5), 856-865, 2006
442006
A parametrization of digital planes by least-squares fits and generalizations
R Klette, I Stojmenović, J Žunić
Graphical Models and Image Processing 58 (3), 295-300, 1996
401996
Efficiency of characterizing ellipses and ellipsoids by discrete moments
J Zunic, N Sladoje
IEEE Transactions on Pattern Analysis and Machine Intelligence 22 (4), 407-414, 2000
362000
Measuring squareness and orientation of shapes
PL Rosin, J Žunić
Journal of Mathematical Imaging and Vision 39 (1), 13-27, 2011
342011
A new characterization of digital lines by least square fits
RA Melter, I Stojmenović, J Žunić
Pattern Recognition Letters 14 (2), 83-88, 1993
331993
Digital approximation of moments of convex regions
R Klette, J Žunić
Graphical Models and Image Processing 61 (5), 274-298, 1999
271999
Shape ellipticity from Hu moment invariants
D Žunić, J Žunić
Applied mathematics and computation 226, 406-414, 2014
262014
Measuring linearity of a finite set of points
M Stojmenovic, A Nayak, J Zunic
2006 IEEE Conference on Cybernetics and Intelligent Systems, 1-6, 2006
252006
On encoding and enumerating threshold functions
J Zunic
IEEE Transactions on Neural Networks 15 (2), 261-267, 2004
222004
The system can't perform the operation now. Try again later.
Articles 1–20